# SDR SIMA201110401

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 19,731 hours, 14,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: 670318851
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR FORWARD SEAL STRIKER CHAFED BELOW UPPER FRAME ROLLER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO CR-53MR-238.  THE AIRCRAFT WAS RETURNED TO SERVICE.
